# SDR SWAA2020062989500

- Difficulty date: June 3, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A0060
- Condition: Cracked
- Location: Bs 520-540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT, BS 520 - 540,  BL 0 WAS CRACKED.  THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-40-02-0G-0, AND DWG 143A0060 REV A.
